# SDR GTIA2018091802847

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 23,572 hours, 10,596 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, E

## Discrepancy

AT APPROX 3000' MSL - NR 2 ENG FAIL. REMOVED & REPLACED NR 2 ENG VSV ACTUATOR IAW AMM 75-32-41. OPS & LEAK CHECKS GOOD.
